Pennsylvania, 2010Winter Storm in Pennsylvania, February 25 to 26, 2010
February 25 to 26, 2010 · NWS BGM · 8 events in 8 counties and zones
S. coast from Wednesday night, the 24th, to early Thursday the 25th.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure organized off the southeast U.S. coast from Wednesday night, the 24th, to early Thursday the 25th. The low moved north along the eastern seaboard and became a major winter storm as it reached the tip of Long Island Thursday evening. The storm then track westward into the lower Hudson Valley and into New Jersey by Friday as it weakened. Light snow and flurries spread north into northeast Pennsylvania during the early morning hours Thursday the 25th. The snow became heavy Thursday afternoon and night. In addition to the heavy snows, north winds increased to 20 to 25 mph with gusts to 35 mph, leading to near blizzard conditions and considerable blowing and drifting snow. By the time the snow tapered to flurries, Friday morning the 26th, storm total snowfall ranged from 10 to 20 inches in many areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Feb 25, 2:58 AM EST, 2 minutes earlier.
Area forecast discussion, Feb 25, 2:58 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
258 AM EST THU FEB 25 2010
.SYNOPSIS...
A MAJOR WINTER STORM WILL IMPACT THE REGION TODAY INTO FRIDAY WITH
HEAVY SNOW...GUSTY WINDS AND NEAR BLIZZARD CONDITIONS AT
TIMES...ESPECIALLY TONIGHT. SNOWFALL ACCUMULATIONS WILL RANGE
BETWEEN 10 AND 20 INCHES IN MANY AREAS. THE SNOW WILL TAPER TO
SNOW SHOWERS FRIDAY WITH SNOW SHOWERS LINGERING INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL NOON TODAY/...
AREA 88D RADARS ARE SHOWING LIGHT SNOWS EXPANDING IN AN AXIS ACRS
MUCH OF CENTRAL/EASTERN NY AND THE EASTERN 1/2 OF PENNSYLVANIA EARLY
THIS MORNING. THIS INITIAL DEVELOPMENT WAS ASSCTD WITH AN UPPER
LEVEL JET STREAK THAT WAS TRACKING NORTHEAST ACROSS THE CAROLINAS
INTO VIRGINIA IN ADVANCE OF THE DEVELOPING UPPER LEVEL LOW. THE LEFT
FRONT QUAD OF THIS JET STREAK WAS INDUCING DIVERGENCE ALOFT AND
ACCELERATING A SRLY LOW-LEVEL FLOW ABOVE 7000 FEET(AS PER KBGM 88D VWP).
BELOW THIS...THE FLOW WAS NORTHERLY AND RE-INFORCING COLDER AIR.
HENCE MOISTURE WAS FLOWING IN ALOFT AND UPSLOPING ISENTROPICALLY.
THIS WILL CONTINUE FOR THE AM HOURS TODAY IN THE INCIPIENT STAGES
OF THIS MAJOR WINTER STORM. AS A RESULT...SNOW WILL GRADUALLY
BECOME STEADIER AND HEAVIER THRU THE MORNING HOURS ACROSS ALL OF
CENTRAL NY AND NORTHEAST PA.
&&
.SHORT TERM /NOON TODAY THROUGH 6 AM FRIDAY/...
MODELS CONTINUE TO SHOW A MASSIVE WINTER STORM EXPLODING SOUTH OF
NEW ENGLAND TONIGHT. NAM/GFS/EURO/GEM MODELS ALL HAVE THE STORM AT
PEAK INTENSITY CLOSE TO 6Z FRI WITH INTENSE CYCOLOGENESIS TAKING
PLACE TODAY THROUGH THIS EVENING AS THE STORM MAKES ITS WAY TWD SRN
NEW ENGLAND. THE CYCLONE ACTUALLY RETROGRADES TO THE WEST BETWEEN
00Z AND 12Z FRIDAY WITH OCCLUSION AND FILLING TAKING PLACE AFTER 6Z.
THE NAM HAS A 969 MB LOW OVER SRN CT AT 6Z FRI...THE GFS HAS 973 MB
OVER THE LOWER HUDSON VLLY AT THE SAME TIME WITH THE 00Z EURO SHOWG
974 MB OVR CT 6Z FRI. THE GEM ALSO HAS 974 MB OVR CT 6Z FRI. WHAT IS
REMARKABLE WITH THIS SYSTEM IS THE RUN-TO-RUN CONSISTENCY OVER THE
PAST TWO DAYS AND MODEL AGREEMENT. THIS INCREASES CONFIDENCE THAT
ALL OF C NY/NE PA IS IN FOR A MAJOR SNOWSTORM. WINTER STORM WARNINGS
ARE UP ALL OF C NY/NE PA WITH HEAVY SNOW AND GUSTY WINDS IN THE
FORECAST. NOW FOR SOME OF THE DETAILS WHICH IS THE FOCUS OF THE
FORECAST PACKAGE.
FIRST...SNOWFALL AMOUNTS AND SNOWFALL RATES. PRESENTLY WE HAVE 8-14
INCHES MOST AREAS WITH 14-24 INCHES IN THE CATSKILLS. CONCERN IS
THAT THESE AMOUNTS MAY BE A BIT ON THE LOW SIDE OR TOO
CONSERVATIVE. GIVEN THE FACT THAT EXPLOSIVE CYCLOGENESIS IS TAKEN
PLACE SOUTH OF NEW ENGLAND WITH THE CYCLONE CLOSING OFF THRU 500
MB WITH A LARGE CIRCULATION...THIS IS A CLASSIC SET-UP FOR C NY/NE
PA TO GET ITS BIGGEST SNOWSTORMS. MODEL CROSS-SECTIONS ON THE NAM
AND GFS CUT FROM NR ALB TO PIT ARE SHOWING A SLOPED LAYER OF FGEN
FORCING WITH WK TO SLIGHT NEG MOIST POTENTIAL VORTICITY ON THE
WARM SIDE OF THE FRNTL CIRCLN FROM LATE THIS AFTERNOON INTO THE
EVENING. THIS OCCURS AT THE SAME TIME THE SFC CYCLONE IS RAPIDLY
INTENSIFYING. HENCE CLASSIC DYNAMICAL FORCING SUPPORTIVE OF HEAVY
SNOWFALL RATES IS PRESENT WHICH IS NO SURPRISE WITH A SYSTEM OF
THIS INTENSITY. QUESTION IS WHAT ARE OUR SNOWFALL RATES GOING TO
BE IN THIS TIME FRAME? WE CUD SEE RATES OF AT LEAST 1-2 IN/HR WITH
UP 3 IN/HR NOT OUT OF THE QUESTION. THIS PERIOD OF HEAVY CRIPPLING
SNOWFALL INTENSITY WILL HAVE MAJOR IMPACT AND LOOKS TO HIT FROM
ARND 21Z-06Z FRI AND POSSIBLY A LITTLE LATER IN THE CNTRL SRN TIER
AND FINGER LAKES WHERE THE HEAVIER SNOWS LIKELY WON/T ARRIVE UNTIL
AFTER 00Z. MOST AREAS WILL SEE A 4-6 HOUR PERIOD OF THIS INTENSE
SNOWFALL RATE. WILL HIT THIS HARD IN THE WINTER STORM WARNING
STATEMENTS AS MANY AREAS CUD SEE THIS ARND THE EVENING RUSH.
SO...ALL OF THE ABOVE DSCN FAVORS BUMPING SNOW AMNTS UP.
BUT ANOTHER CONCERN WITH SNOW AMOUNTS IS BNDRY LAYER TEMPS DURING
THE DAY TODAY BEFORE THE HEAVIER SNOW KICKS IN. VALLEY LOCATIONS
LIKELY WILL BE SLIGHTLY ABOVE FREEZING AND WITH THE STRGR LATE FEB
SUN...LIGHT SNOWFALL WILL NOT ACCUMULATE MUCH. THIS CUD CUT DOWN
AMNTS FOR VALLEY LOCATIONS SOME. WILL ADDRESS IN GRIDS USING
ELEVATION SMART TOOLS. ANTHR FACTOR THAT CUD CUT DOWN SNOW AMNTS
SOME IS THE POTENTIAL FOR A LITTLE SLEET MIXING IN ACRS NC NY AND EVEN
TO THE CATSKILLS. YES THAT IS RIGHT...OUR NORTHERN AND EASTERN ZONES
CUD SEE A LITTLE WARM AIR SNEAK IN ARND 800 MB MIXING THE SNOW WITH
SLEET DURG THE HEAVIEST PART OF THE SNOWSTORM BETWEEN 00Z AND 06Z.
THIS IS A TESTAMENT TO HOW WOUND UP THIS CYCLONE IS PROJECTED TO
BE...WARM AIR TO THE NORTH...COLDER AIR TO THE SOUTH. THIS WUD
CERTAINLY CUT SNOW AMNTS DOWN A NOTCH IN THESE AREAS.
SO WHAT TO DO...FOR NOW WILL BUMP UP SNOW AMOUNTS WEST OF A LINE
FROM ROUGHLY SYR-NORWICH AND MSV TO BETWEEN 10 AND 16 INCHES MOST
AREAS. WILL DROP AMNTS SOME IN THE VALLEYS WHERE MAXS TODAY REACH
33-36F. FOR THE CATSKILLS WHERE WE HAVE THE HEAVIEST SNOW LIKELY
WILL KEEP AMNTS THE SAME GIVEN THE UNCERTAINTIES IN HOW FAR WEST THE
SLEET CUD GET.
IN ADDTN TO THE ABOVE...WE BELIEVE THE SNOW WILL BE HEAVY AND WET IN
NATURE GIVEN TEMPERATURES IN THE LOWER-LEVELS OF THE AMS AND MODEL
SOUNDING DATA. HENCE THIS ALSO WILL HAVE HIGH IMPACT AS WEIGHT OF
THE SNOW LIKELY WILL CAUSE POWER OUTAGES.
NEXT CONCERN IS THE WIND. MODEL PROJECTIONS HAVE A VERY STRG
PRESSURE GRADIENT DEVELOPING ACRS ALL OF C NY/NE PA WITH THE DEEP
SFC LOW TRACKING WESTWARD TOWARD THE REGION BETWEEN 00Z AND 12Z
FRIDAY. FORTUNATELY...THERE WILL BE SIGNIFICANT VERTICAL MOTION
GOING ON AT THIS TIME WHICH WILL CUT DOWN MIXING POTENTIAL. ADDTNLY
MODEL SOUNDINGS ALL SHOW A LOW-LEVEL INVERSION WHICH IS TYPICALLY OF
HEAVY SNOW EVENTS. HENCE THIS WILL ALSO CUT DOWN MIXING POTENTIAL
DURING THE HEIGHT OF THE STORM. NEVERTHELESS...IT WILL STILL BECOME
WINDY LATER TODAY AND ESPECIALLY TONIGHT. WE SEE WINDS OF 15-25 MPH
WITH GUSTS TO 35 MPH OR SO. WINDS WILL DIE DOWN FRIDAY AS OCCLUDED
LOW FILLS AND WEAKENS RELAXING THE PRESSURE GRADIENT. THUS WILL HIT
NEAR BLIZZARD CONDITIONS IN WINTER STORM WARNING STATEMENT. SNOW
WILL BE HEAVIER AND WETTER IN NATURE SO NOT CONVINCED THERE WILL BE
AS MUCH BLOWING AND DRIFTING AS YOU TYPICALLY WUD SEE WITH THIS TYPE
OF STORM.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE "SHORTER" PART OF THE LONG TERM FEATURES AN UL LOW MEANDERING
ACRS SRN NY/ERN LONG ISLAND DRG THE DAY FRI. ALL 00Z MODELS AGREE ON
STACKED CYCLONE CENTERED JUST NORTH OF NYC AND SLOWLY FILLING DRG
THE DAY. PROMINENT DRY SLOT WRAPPED TIGHTLY INTO THE SYSTEM WL HV
SHUT OFF HEAVIEST SNOWS ACRS THE REGION BY 12Z...ALTHO STILL MAY HV
LINGERING MODERATE SNOW OVR FAR SRN AND WRN ZONES AS DRY SLOT
ROTATES THRU THE CWA AND HV BOOSTED TO CAT POPS FM STEUBEN DOWN TWD
LACKAWANNA TO ACCNT FOR LINGERING SNOW. THIS CUD GIVE ANOTHER INCH OR
TWO TO THESE AREAS BFR ALL IS SAID AND DONE.
BY 15Z FRI...ALL AREAS WL LKLY BE LEFT WITH SCTD SNOW SHOWERS. MAY
SEE A BRIEF PD OF DRIZZLE AND/OR FRZG DRIZZLE EARLY FRI MRNG AS
MOISTURE DRIES OUT ALOFT COURTESY OF AFOREMENTIONED DRY SLOT. HWVR
SNOW GROWTH LAYER DROPS SIGNIFICANTLY BY LATE FRI MRNG AND EXPECT TO
SEE SNOW SHOWERS RMNDR OF THE DAY. THEREFORE HV BUMPED POPS TO LKLY
ACRS ENTIRE CWA FOR THE DAYTIME HRS. MAY SEE ADDN/L SNOW ACCUMS OF
1-2 INCHES OVR SOUTH EAST WITH CWA IN VICINITY OF WHAT WL STILL BE A
STRONG CYCLONE DRG THE AFTN.
FURTHER TO THE NORTH ON FRIDAY...BL TEMPS LOOK TO WARM ENUF TO
WARRANT MENTION OF RA/SN MIX ACRS THE MOHAWK VLY DRG THE DAYLIGHT
HRS.
LOPRES LURKS TO OUR SOUTHEAST FRI NGT INTO SAT WITH BLOCKING HIGH TO
THE NORTH GUMMING UP THE WORKS. MODELS CONT TO HV A HARD TIME ON THE
EVOLN OF H5 LOW. GFS RETROGRADES LOW BACK UP OVR NY STATE ON
SATURDAY AND IS THE FURTHEST WEST OF ANY OF THE SOLNS...INCLUDING
ITS ENSEMBLE MEAN. EURO/GEM/NAM TAKE UL LOW NORTH AND EAST TWD NEW
ENGLAND ALTHO THEY TOO HV DISCREPANCIES ON WHERE LOW TRACKS DRG THE
DAY SATURDAY.
FOR NOW WL TREND MORE TWD SOLNS THAT BLUNT LOW TO THE NORTHEAST. WL
SEE SNOW SHOWERS SLOWLY WIND DOWN FRI NGT ALTHO LKLY STILL APPEARS
WARRANTED THRU 12Z SAT. AFT THIS TIME...MAINLY SCTD SNOW SHOWERS
THRU THE WEEKEND NO MATTER WHICH SOLN ULTIMATELY ENDS UP BEING
CLOSEST TO REALITY. GFS WUD GIVE SCTD SNOW SHOWERS COURTESY OF H5
LOW DRIFTING OVRHD. RMNG MODELS PLACE CWA UNDER NW FLOW AND WITH H8
TEMPS DROPPING TO NR -8C...MAY SEE SOME LK ENHANCEMENT/SCTD LES THRU
THE WEEKEND. PARAMETERS NOT OVERLY IMPRESSIVE FOR LK SNOWS BUT ENUF
FLOW OVR LK ONTARIO AND ENUF CLD AIR ALOFT TO GENERATE PCPN OVR
UPSTATE NY DRG THIS TIME PD. BOTTOM LINE...SNOW SHOWERS CONTINUE
THRU THE DAY SUNDAY.
BY SUN NGT SYSTEM WL LKLY HV RELAXED ITS GRIP ON CWA. NO CHGS WERE
MADE TO EXTNDD GIVEN LACK OF TIME. HWVR IT APPEARS HIPRES WL TRY TO
BUILD IN ACRS THE AREA WITH ONLY ISOLD SNOW SHOWERS AND FLURRIES
EXPECTED THRU THE MIDDLE OF NEXT WEEK. LATEST ECMWF DVLPS ANOTHER
STORM IN THE NRN GULF OF MEXICO TUESDAY AND HIPRES OVR NORTH LKLY TO
PLAY A BIG ROLE IN ITS ULTIMATE TRACK.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
IFR CONDITIONS HAVE SET IN ACROSS TERMINALS WITH EXCEPTION OF
ELM...WHERE CONDITIONS WILL DETERIORATE BY 12Z. IFR CONTINUES
THROUGH ENTIRE TAF VALID TIME...BECOMING LIFR BY EARLY AFTERNOON
AS POWERFUL WINTER STORM SPREADS MODERATE SNOW INTO AREA. THE
HEAVIEST SNOWS WILL LIKELY FALL EITHER SIDE OF 06Z.
WINDS WILL BE LIGHT EARLY ON, GENERALLY AROUND 5 KNOTS FROM THE
NORTHWEST. NORTHWEST WINDS WILL INCREASE DURING THE AFTERNOON TO
10-15 KNOTS...THEN FROM 15-18KTS AFTER 00Z.
OUTLOOK...
LATE FRI NGT...IFR CONDITIONS IN SNOW.
SAT MRNG THRU SUN...OCCASIONAL MVFR/IFR IN SNOW SHOWERS.
MONDAY...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 7 AM EST FRIDAY FOR PAZ038>040-043-
044-047-048-072.
NY...WINTER STORM WARNING UNTIL 7 AM EST FRIDAY FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...DJN
LONG TERM...PVN
AVIATION...PVNHazardous weather outlook, Feb 24, 9:47 PM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
947 PM EST WED FEB 24 2010
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-260300-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
947 PM EST WED FEB 24 2010
...WINTER STORM WARNING IN EFFECT FROM 4 AM THURSDAY TO 7 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON OR THURSDAY NIGHT.
SPOTTERS ARE ALSO ENCOURAGED TO FORWARD SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN BINGHAMTON.
HEDEN
Winter Storm, Bradford
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Bradford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.789, -76.515 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from 10 inches in Wilmot to 16 inches in Windham Center.
Winter Storm, Lackawanna
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Lackawanna forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.437, -75.609 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 13 inches in Scranton to 21 inches in Jessup.
Winter Storm, Luzerne
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Luzerne forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.177, -75.989 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 12.6 inches in Mountain top to 19 inches in Hazleton.
Winter Storm, Northern Wayne
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Northern Wayne forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.649, -75.303 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 12 to 18 inches.
Winter Storm, Pike
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.332, -75.034 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 12 to 20 inches.
Winter Storm, Southern Wayne
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Southern Wayne forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.649, -75.303 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 15 to 20 inches. The cooperative weather station at Pocono Peak Lake measured 20.5 inches.
Winter Storm, Wyoming
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Wyoming forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.518, -76.016 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from around 12 to 18 inches.
Winter Storm, Susquehanna
- When
- February 25, 3:00 AM EST to February 26, 11:00 AM EST
- Where
- Susquehanna forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.821, -75.801 (the zone’s center; the record gives no point)
Heavy snow fell across the county, with amounts ranging from 16 inches in Silver Lake to 22.5 inches in Hallstead.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in New York, February 25 to 27, 20101 death · 15 events
- Flooding in New Hampshire, February 25 to 27, 2010$6.8 million · 6 events
- High Wind in New Hampshire, February 25 to 26, 2010$4.0 million · 55 kt wind · 2 events
- Flooding in Maine, February 25 to 27, 2010$1.4 million · 4 events
- Winter Storm in Ohio, February 25 to 26, 2010$1.1 million · 3 events
- Coastal Flood and Heavy Snow in Massachusetts, February 25 to 27, 2010$665,000 · 58 kt wind · 12 events
- Flooding in New Hampshire, February 25 to 28, 2010$600,000 · 2 events
- Winter Storm in Pennsylvania, February 25 to 26, 2010$500,000 · 2 events
- Flooding in Maine, February 25 to 27, 2010$425,000 · 2 events
- Winter Storm in New York, February 25 to 26, 2010$215,000 · 13 events
- High Wind in Maine, February 25 to 26, 2010$85,000 · 82 kt wind · 18 events
- High Surf in Maine, February 25, 2010$115,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 217449, 217450, 217451, 217452, 217453, 217455, 217456, 218109.